METALLICITY DISTRIBUTION OF F-DWARF STARS IN THE SOLAR NEIGHBORHOOD

Authors
Citation
Nc. Rana et Ad. Jana, METALLICITY DISTRIBUTION OF F-DWARF STARS IN THE SOLAR NEIGHBORHOOD, Journal of astrophysics and astronomy, 15(2), 1994, pp. 197-200
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Astronomy & Astrophysics
ISSN journal
0250-6335
Volume
15
Issue
2
Year of publication
1994
Pages
197 - 200
Database
ISI
SICI code
0250-6335(1994)15:2<197:MDOFSI>2.0.ZU;2-9
Abstract
A volume-limited sample of F-dwarfs is chosen from Knude (1989) with l ow radial velocity as well as distance from the sun and compared with the expected model metallicity [Fe/H] distributions, taking the possib le chemical inhomogeneity into account. There is found to be an agreem ent between the two within the error limits of small sampling.